| Model Number |
BF-1T180 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The bronchovideoscope was returned to the service center with a report of a failed leak test.This does not indicate an mdr reportable event.However, mdr reportable failure was found during testing at the service center.During inspection of the device, cracked/chipped plastic distal end cover was found.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, it is likely that the following led to the malfunction: stress problem; cause traced to component failure.A definitive root cause cannot be identified.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.